# SDR ASAA2022032437792

- Difficulty date: March 24, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 1,488 hours, 448 cycles
- Engine: Ge CFM567B24
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A/C ON A/P B LOST FLT PLAN AND LNAV ALONG WITH A/P D/RST AND P/RST FLASHING CAUTION LIGHTS. TRANSFERRED TO A A/P AND ENGAGED LNAV. OPERATED NORMALLY ON A SIDE. ALL MESSAGES CLEARED BY THEMSELVES. REENGAGED B SIDE AND OPERATED NORMALLY. GROUNDED - YES. PERFORMED DFCS BITE REF B737-9 AMM 22-11-00. NO FAULTS FOUND AND AUTOPILOT TESTS PASSED..
